본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of the Korean Mathematical Society = 대한수학회지 v.47 no.4, 2010년, pp.861 - 877   SCIE SCOPUS
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

EXPANSIONS OF REAL NUMBERS IN NON-INTEGER BASES

Chunarom, Danita    (DANITA CHUNAROM DEPARTMENT OF MATHEMATICS KASETSART UNIVERSITY   ); Laohakosol, Vichian    (DEPARTMENT OF MATHEMATICS KASETSART UNIVERSITY  );
  • 초록

    The works of Erd $\ddot{o}$ s et al. about expansions of 1 with respect to a non-integer base q, referred to as q-expansions, are investigated to determine how far they continue to hold when the number 1 is replaced by a positive number x. It is found that most results about q-expansions for real numbers greater than or equal to 1 are in somewhat opposite direction to those for real numbers less than or equal to 1. The situation when a real number has a unique q-expansion, and when it has exactly two q-expansions are studied. The smallest base number q yielding a unique q-expansion is determined and a particular sequence is shown, in certain sense, to be the smallest sequence whose corresponding base number q yields exactly two q-expansions.


  • 주제어

    expansions of numbers .   non-integer bases.  

  • 참고문헌 (7)

    1. K. Dajani and M. de Vries, Measures of maximal entropy for random ${\beta}$-expansions, J. Eur. Math. Soc. (JEMS) 7 (2005), no. 1, 51-68. 
    2. K. Dajani and C. Kraaikamp, From greedy to lazy expansions and their driving dynamics, Expo. Math. 20 (2002), no. 4, 315-327. 
    3. P. Erdos, M. Horvath, and I. Joo, On the uniqueness of the expansions 1 = ${\sum}q^{-ni}$, Acta Math. Hungar. 58 (1991), no. 3-4, 333-342. 
    4. P. Erdos, I. Joo, and V. Komornik, Characterization of the unique expansions 1 = ${\sum}_{i=1}^{\infty}q^{-ni}$ and related problems, Bull. Soc. Math. France 118 (1990), no. 3, 377-390. 
    5. V. Komornik and P. Loreti, Unique developments in non-integer bases, Amer. Math. Monthly 105 (1998), no. 7, 636-639. 
    6. V. Komornik and P. Loreti, On the expansions in non-integer bases, Rend. Mat. Appl. (7) 19 (1999), no. 4, 615-634. 
    7. N. Sidorov, Expansions in non-integer bases: lower, middle and top orders, J. Number Theory 129 (2009), no. 4, 741-754. 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기